# SDR DHL2003362004

- Difficulty date: January 16, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE "A" LOOP LIGHT ILLUMINATED.   TRANSFERRED TO DMI #11627 IAW MEL 26-12-01-1. PLACARDS INSTALLED.    REF. DMI 11627 NR 2 ENGINE "A" LOOP LIGHT ILLUMINATED.   FOUND WIRE W4T16 CHAFED IN AFT PYLON T-BOX. REPAIRED CHAFED IAW STANDARD MAINTENACE PRACTICES. OPS CHECKED FIRE LOOP IAW M/M 26-12-00.
